# SDR MALA110197

- Difficulty date: August 13, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 27,057 hours, 30,063 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION, RECEIVED NO LT MAIN GREEN DOWN LIGHT. GEAR HANDLE DISAGREE LIGHT WAS OUT. ENN WAS FOLLOWED WITH NORMAL LANDING.  INSPECTED ACFT, FOUND LT DOWN LOCK SENSOR CONNECTOR PLUG UNSECURED, RESECURED CONNECTOR PLUG.  COMPLETED INSP.  ACFT IS SAFE FOR A ONE TIME FERRY FLIGHT FOR GEAR SWING CHECKS TO BE PERFORMED.  TO BE FERRIED GEAR DOWN WITH PINS INSTALLED.  PERFORMED GEAR EXTENSION/RETRACTION IAW AMM 32-30-00, ALL CHECKED GOOD.
